Alert archive / Kentucky / Red Flag Warnings in 2010
Red Flag Warning 7, NWS Louisville, KY
NWS Louisville, KY issued this red flag warning at Oct 30, 2010, 3:45 AM EDT for 25 counties in Kentucky; 10 counties in Indiana. It took effect at Oct 30, 2010, 12:00 PM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 30, 2010, 3:45 AM EDT (07:45 UTC)
- In effect from
- Oct 30, 2010, 12:00 PM EDT
- Expired
- Oct 30, 2010, 7:00 PM EDT
- In force
- 7 hr
- Issued by
- NWS Louisville, KY
All 35 counties
Clark County, IN, Crawford County, IN, Dubois County, IN, Floyd County, IN, Harrison County, IN, Jefferson County, IN, Orange County, IN, Perry County, IN, Scott County, IN, Washington County, IN, Anderson County, KY, Bourbon County, KY, Breckinridge County, KY, Bullitt County, KY, Butler County, KY, Clark County, KY, Fayette County, KY, Franklin County, KY, Grayson County, KY, Hancock County, KY, Hardin County, KY, Harrison County, KY, Henry County, KY, Jefferson County, KY, Logan County, KY, Meade County, KY, Nelson County, KY, Nicholas County, KY, Ohio County, KY, Oldham County, KY, Scott County, KY, Shelby County, KY, Spencer County, KY, Trimble County, KY, Woodford County, KY
The radar
The Louisville radar (KLVX), 31 km from the middle of the area, began a volume at 07:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 7.8 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1560 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
391 WWUS83 KLMK 300745 RFWLMK URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOUISVILLE KY 345 AM EDT SAT OCT 30 2010 ...RED FLAG WARNING IN EFFECT SATURDAY AFTERNOON FOR SOUTHERN INDIANA AND WEST CENTRAL KENTUCKY... .SURFACE HIGH PRESSURE ACROSS TENNESSEE THIS AFTERNOON WILL CAUSE A TIGHTENED SURFACE PRESSURE GRADIENT AND THUS GUSTY WINDS. SOUTHWEST WINDS ARE EXPECTED TO INCREASE THIS AFTERNOON TO BETWEEN 10 TO 15 MPH WITH GUSTS UP TO 25 MPH. IN ADDITION...LOW RELATIVE HUMIDITIES AND DRY GROUND FUELS WILL CREATE AN ELEVATED RISK OF FIRE GROWTH. KYZ034>043-045>049-053>057-062>067-071>078-081-082-300845- /O.CAN.KLMK.FW.A.0003.101030T1500Z-101030T2300Z/ SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY- WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY- WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY- BOYLE KY-GARRARD KY-MADISON KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-WARREN KY-SIMPSON KY-ALLEN KY- BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY- CLINTON KY- 345 AM EDT SAT OCT 30 2010 /245 AM CDT SAT OCT 30 2010/ ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS CANCELLED THE FIRE WEATHER WATCH. ALTHOUGH FUELS WILL BECOME DRY AND RELATIVE HUMIDITIES WILL FALL TO AROUND 25 PERCENT THIS AFTERNOON...AVERAGE WIND SPEEDS WILL STAY BELOW 15 MPH. $$ INZ076>079-083-084-089>092-KYZ023>033-061-070-301545- /O.UPG.KLMK.FW.A.0003.101030T1500Z-101030T2300Z/ /O.NEW.KLMK.FW.W.0007.101030T1600Z-101030T2300Z/ ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-BUTLER KY-LOGAN KY- 345 AM EDT SAT OCT 30 2010 /245 AM CDT SAT OCT 30 2010/ ...RED FLAG WARNING IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY TO 7 PM EDT /6 PM CDT/ THIS EVENING... A RED FLAG WARNING IS IN EFFECT FROM NOON EDT TODAY TO 7 PM EDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. THE COMBINATION OF GUSTY SOUTHWEST WINDS...LOW AFTERNOON RELATIVE HUMIDITIES AND VERY DRY SURFACE FUELS WILL LEAD TO AN ELEVATED FIRE WEATHER RISK ACROSS SOUTHERN INDIANA AND WEST CENTRAL KENTUCKY. CONDITIONS WILL BECOME FAVORABLE FOR FIRE INITIATION AND GROWTH THIS AFTERNOON. FIRE AGENCIES AND EMERGENCY MANAGEMENT OFFICIALS SHOULD MONITOR THE LATEST WEATHER CONDITIONS AND PLAN ACCORDINGLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP THIS AFTERNOON. A COMBINATION OF GUSTY WINDS AND LOW RELATIVE HUMIDITY WILL CREATE STRONG FIRE GROWTH POTENTIAL. && $$ JSD
3 follow-up statements
110 WWUS83 KLMK 301551 RFWLMK URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOUISVILLE KY 1151 AM EDT SAT OCT 30 2010 ...RED FLAG WARNING IN EFFECT THIS AFTERNOON FOR SOUTHERN INDIANA AND WEST CENTRAL KENTUCKY... .SURFACE HIGH PRESSURE ACROSS THE CAROLINAS THIS AFTERNOON WILL CAUSE A TIGHTENED SURFACE PRESSURE GRADIENT AND THUS GUSTY WINDS. SOUTHWEST WINDS ARE EXPECTED TO INCREASE THIS AFTERNOON TO BETWEEN 10 TO 15 MPH WITH GUSTS UP TO 25 TO 30 MPH. IN ADDITION...LOW RELATIVE HUMIDITIES AND DRY GROUND FUELS WILL CREATE AN ELEVATED RISK OF FIRE GROWTH. INZ076>079-083-084-089>092-KYZ023>033-061-070-302030- /O.CON.KLMK.FW.W.0007.101030T1600Z-101030T2300Z/ ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-BUTLER KY-LOGAN KY- 1151 AM EDT SAT OCT 30 2010 /1051 AM CDT SAT OCT 30 2010/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING. THE COMBINATION OF GUSTY SOUTHWEST WINDS...LOW AFTERNOON RELATIVE HUMIDITIES AND VERY DRY SURFACE FUELS WILL LEAD TO AN ELEVATED FIRE WEATHER RISK ACROSS SOUTHERN INDIANA AND WEST CENTRAL KENTUCKY. CONDITIONS WILL BECOME FAVORABLE FOR FIRE INITIATION AND GROWTH THIS AFTERNOON. FIRE AGENCIES AND EMERGENCY MANAGEMENT OFFICIALS SHOULD MONITOR THE LATEST WEATHER CONDITIONS AND PLAN ACCORDINGLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY GROUND FUELS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ AML
834 WWUS83 KLMK 301918 RFWLMK URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOUISVILLE KY 318 PM EDT SAT OCT 30 2010 ...RED FLAG WARNING IN EFFECT THIS AFTERNOON FOR SOUTHERN INDIANA AND PORTIONS CENTRAL KENTUCKY... .SURFACE HIGH PRESSURE ACROSS THE CAROLINAS AND GULF STATES THIS AFTERNOON HAS CAUSED A TIGHTENED SURFACE PRESSURE GRADIENT AND THUS GUSTY WINDS. SOUTHWEST WINDS ARE EXPECTED TO REMAIN BETWEEN 12 TO 17 MPH WITH GUSTS UP TO 25 TO 30 MPH THROUGH EARLY EVENING. IN ADDITION...LOW RELATIVE HUMIDITIES AND DRY GROUND FUELS WILL CONTINUE TO POSE AN ELEVATED RISK OF FIRE GROWTH. KYZ034>043-045-049-302300- /O.EXA.KLMK.FW.W.0007.000000T0000Z-101030T2300Z/ SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY- WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-CLARK KY- 318 PM EDT SAT OCT 30 2010 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 7 PM EDT THIS EVENING. THE COMBINATION OF GUSTY SOUTHWEST WINDS...LOW RELATIVE HUMIDITIES AND VERY DRY SURFACE FUELS HAS LEAD TO AN ELEVATED FIRE WEATHER RISK ACROSS THE BLUEGRASS REGION OF KENTUCKY. CONDITIONS ARE FAVORABLE FOR FIRE INITIATION AND GROWTH THIS AFTERNOON. FIRE AGENCIES AND EMERGENCY MANAGEMENT OFFICIALS SHOULD MONITOR THE LATEST WEATHER CONDITIONS AND PLAN ACCORDINGLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY GROUND FUELS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ INZ076>079-083-084-089>092-KYZ023>033-061-070-302300- /O.CON.KLMK.FW.W.0007.000000T0000Z-101030T2300Z/ ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-BUTLER KY-LOGAN KY- 318 PM EDT SAT OCT 30 2010 /218 PM CDT SAT OCT 30 2010/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING. THE COMBINATION OF GUSTY SOUTHWEST WINDS...LOW RELATIVE HUMIDITIES AND VERY DRY SURFACE FUELS HAS LEAD TO AN ELEVATED FIRE WEATHER RISK ACROSS SOUTHERN INDIANA AND WEST CENTRAL KENTUCKY. CONDITIONS ARE FAVORABLE FOR FIRE INITIATION AND GROWTH THIS AFTERNOON. FIRE AGENCIES AND EMERGENCY MANAGEMENT OFFICIALS SHOULD MONITOR THE LATEST WEATHER CONDITIONS AND PLAN ACCORDINGLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY GROUND FUELS WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ AML
940 WWUS83 KLMK 302252 RFWLMK URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOUISVILLE KY 652 PM EDT SAT OCT 30 2010 ...RED FLAG WARNING WILL EXPIRE AT 7 PM EDT /6 PM CDT/ THIS EVENING... INZ076>079-083-084-089>092-KYZ023>043-045-049-061-070-310000- /O.EXP.KLMK.FW.W.0007.000000T0000Z-101030T2300Z/ ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-CLARK KY-BUTLER KY- LOGAN KY- 652 PM EDT SAT OCT 30 2010 /552 PM CDT SAT OCT 30 2010/ ...RED FLAG WARNING WILL EXPIRE AT 7 PM EDT /6 PM CDT/ THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 7 PM EDT /6 PM CDT/ THIS EVENING. WINDS HAVE CALMED DOWN SINCE EARLIER VALUES AROUND 15 MPH. RELATIVE HUMIDITIES WILL RISE OVER THE NEXT COUPLE OF HOURS...BUT WILL STAY BELOW 25 PERCENT OVER MANY LOCATIONS FOR THE NEXT HOUR OR SO. HOWEVER...GIVEN THE LIGHTER WINDS...THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 7 PM EDT. $$ RJS
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this red flag warning went out at Oct 30, 3:12 AM EDT, 33 minutes earlier.
Area forecast discussion, Oct 30, 3:12 AM EDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
312 AM EDT SAT OCT 30 2010
.SHORT TERM (TODAY AND TONIGHT)...
A SHALLOW 500MB RIDGE CURRENTLY OVER THE GREAT LAKES IS FORECAST TO
FLATTEN LATE TODAY AS A POSITIVELY TILTED TROUGH SCOOTS ACROSS
MICHIGAN. THE SURFACE BOUNDARY ASSOCIATED WITH THIS WILL
SAG INTO SOUTHERN INDIANA BY EARLY SUNDAY MORNING.
THE CENTER OF SURFACE HIGH PRESSURE NOW OVER TENNESSEE WILL MOVE
FARTHER SOUTHEAST TOWARDS THE CAROLINAS BY LATE THIS AFTERNOON. AN INCREASING
PRESSURE GRADIENT THIS AFTERNOON WILL ALLOW SOUTHWEST WINDS TO
INCREASE THIS AFTERNOON TO 12 TO 15 MPH...WITH SOME GUSTS NEAR 25
MPH.
ASIDE FROM A FEW PASSING HIGH CLOUDS...EXPECT MOSTLY SUNNY SKIES
TODAY AND CLEAR SKIES TONIGHT. WITH WARM AIR ADVECTION...THIS
AFTERNOON'S HIGHS WILL LIKELY WARM FROM 5 TO 10 DEGREES ABOVE
FRIDAY'S MAXES. NO FREEZING TEMPERATURES EXPECTED TONIGHT AS BRISK
WESTERLY BOUNDARY LEVEL WINDS OVERNIGHT WILL KEEP LOWS IN THE UPPER
30S TO LOWER 40S.
WILL CONTINUE OUR FREEZE WARNING FOR THE BLUEGRASS REGION AND SOUTH
CENTRAL KENTUCKY THROUGH 9 AM. TEMPERATURES CURRENTLY VARY FROM
AROUND 30 TO 38 DEGREES ACROSS THE AREA. COLDER LOCATIONS WILL REACH
THE UPPER 20S LATER THIS MORNING. EXPECT THIS TO BE OUR LAST FREEZE
WARNING OF THE SEASON. FREEZE WARNINGS ARE GENERALLY NOT ISSUED
AFTER NOV 1ST.
WILL ISSUE A RED FLAG WARNING FOR SOUTHERN INDIANA AND WEST CENTRAL
KENTUCKY FOR THIS AFTERNOON. FORECAST SOUNDINGS SHOW DEWPOINTS
LOWERING INTO THE MID TO UPPER 20S LATER THIS AFTERNOON. 20FT WINDS
SHOULD RISE INTO THE 10 TO 15 MPH RANGE AS WELL.
.LONG TERM (SUNDAY - FRIDAY)...
NO DROUGHT BREAKERS ON THE HORIZON AS WE TREND COOLER THRU THE
PERIOD.
WILL LEAVE LOW CHC POPS IN THE FCST FOR THE SOUTHERN TIER OF
COUNTIES IN OUR FA FOR TUE AND TUE NIGHT...THOUGH LATEST MODEL RUNS
ARE TRENDING RAIN A BIT FARTHER SOUTH FOR THAT PERIOD.
PACIFIC NW SHRTWV TROF PROGGED TO DROP SEWD INTO THE SRN PLAINS BY
TUE MORNING...EVOLVING INTO AN UPR LEVEL LOW. LOW THEN MEANDERS SWD
TO SOUTH TEXAS TUE AND TUE NIGHT WHILE A SHARP TROF DROPS SEWD FROM
CANADA TO THE WRN GREAT LAKES. THIS TROF THEN DIGS INTO THE ERN OH
VLY/NEW ENGLAND WED AND WED NIGHT.
A DRY COLD FRONT WILL MOVE THRU SUN. AFTER FROPA...CANADIAN/NRN
GREAT LAKES HI PRES GRADUALLY SHIFTS SEWD TO THE UPR OH VLY BY TUE
NIGHT AND ACRS OUR FA EARLY WED...KEEPING MOST IF NOT ALL OUR FA
DRY. THE IMPACT ON SENSIBLE WEATHER WITH THIS FRONT WILL BE MINIMAL.
BY SUNDAY NIGHT...A WEAK SOUTHERN STREAM IMPULSE WILL COMBINE WITH
DIGGING CENTRAL CONUS TROUGH (AFOREMENTIONED EVOLVING UPR
LO)...DEVELOPING A SURFACE LOW ACRS TEXAS/WRN GULF STATES WITH
AFOREMENTIONED FRONT EXTENDING EWD. WEAK ISENTROPIC LIFT TO THE
NORTH OF THE BNDRY COULD BRING SOME LIGHT RAIN OR SPRINKLES ACROSS
OUR SOUTH TUE/TUE NIGHT...BUT THAT IS LOOKING LESS LIKELY...
SUPPORTED BY THE 00Z ENSEMBLE MEAN.
BY WEDNESDAY THROUGH FRIDAY...NORTHWEST FLOW FROM THE POLAR JET WILL
INCREASE WITH DIGGING TROF TO OUR N/E. ANOTHER MOISTURE STARVED
FRONT WILL MOVE THRU LATE WED WITH SPRAWLING HI PRES UPSTREAM TO
KEEP US IN DRY N/NW FLO THRU FRI.
&&
.AVIATION (06Z TAF ISSUANCE)...
A VERY DRY AIRMASS AND HIGH PRESSURE ACROSS THE TENNESSEE VALLEY
WILL BRING MOSTLY CLEAR SKIES THROUGH THE TAF PERIOD WITH ONLY A FEW
CIRRUS THROUGH THE DAY SATURDAY.
LIGHT SOUTH WINDS EARLY SATURDAY WILL INCREASE FROM THE SOUTHWEST BY
16Z AND REACH 12 TO 15 MPH WITH OCCASIONAL GUSTS ABOVE 24 MPH DURING
THE AFTERNOON. ALTHOUGH SURFACE WINDS WILL DECREASE TO 5 TO 10 MPH
FROM THE SOUTHWEST SATURDAY EVENING...WINDS AT 2K FEET WILL INCREASE
TO 30KT. THIS WILL ALMOST REACH THE LOW LEVEL WIND SHEAR THRESHOLD
AND WILL NEED TO BE MONITORED.
SURFACE WINDS WILL BECOME LIGHT AFTER 06Z. AT SDF...A WEAK FRONT
WILL SWITCH WINDS FROM LIGHT WESTERLY TO NORTHEASTERLY AFTER 12Z
SUNDAY.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY... FREEZE WARNING UNTIL 9 AM EDT /8 AM CDT/ THIS MORNING FOR
KYZ031>037-039>043-047>049-055>057-064>067-071>078-081-082.
IN... FREEZE WARNING UNTIL 9 AM EDT THIS MORNING FOR INZ079.
&&
SHORT TERM........JSD
LONG TERM.........DK/11
AVIATION..........JSDHazardous weather outlook, Oct 29, 3:47 PM EDT, 11 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 347 PM EDT FRI OCT 29 2010 INZ076>078-083-084-089>092-KYZ023>030-038-045-046-053-054-061>063- 070-302000- ORANGE IN-WASHINGTON IN-SCOTT IN-DUBOIS IN-CRAWFORD IN-PERRY IN- HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-MEADE KY- OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-SPENCER KY- NELSON KY-WASHINGTON KY-LARUE KY-MARION KY-BUTLER KY-EDMONSON KY- HART KY-LOGAN KY- 347 PM EDT FRI OCT 29 2010 /247 PM CDT FRI OCT 29 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS AN ELEVATED RISK FOR UNCONTROLLED FIRE GROWTH SATURDAY AFTERNOON DUE TO DRY WINDY CONDITIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. INZ079-KYZ031>037-039>043-047>049-055>057-064>067-071>078-081-082- 302000- JEFFERSON IN-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-ANDERSON KY-WOODFORD KY-FAYETTE KY- BOURBON KY-NICHOLAS KY-MERCER KY-JESSAMINE KY-CLARK KY-BOYLE KY- GARRARD KY-MADISON KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- 347 PM EDT FRI OCT 29 2010 /247 PM CDT FRI OCT 29 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FREEZE IS EXPECTED LATE TONIGHT AS TEMPERATURES DROP INTO THE UPPER 20S TO LOW 30S. THE COLDEST TEMPERATURES WILL OCCUR ACROSS THE LAKE CUMBERLAND AND CUMBERLAND RIVER REGIONS WHERE TEMPERATURES IN THE UPPER 20S WILL LIKELY CAUSE A HARD FREEZE OR KILLING FREEZE. FOR MORE DETAILED INFORMATION...PLEASE REFER TO OUR WEBSITE AT WWW.WEATHER.GOV/LOUISVILLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS AN ELEVATED RISK FOR UNCONTROLLED FIRE GROWTH SATURDAY AFTERNOON DUE TO DRY WINDY CONDITIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. AML
Nearby
Red Flag Warnings in Kentucky, 2010Red Flag Warnings in Indiana, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.